Day hospitalization programs for eating disorders: A systematic review of the literature
Article first published online: 15 FEB 2002
Copyright © 2002 Wiley Periodicals, Inc.
International Journal of Eating Disorders
Volume 31, Issue 2, pages 105–117, March 2002
How to Cite
Zipfel, S., Reas, D. L., Thornton, C., Olmsted, M. P., Williamson, D. A., Gerlinghoff, M., Herzog, W. and Beumont, P. J. (2002), Day hospitalization programs for eating disorders: A systematic review of the literature. Int. J. Eat. Disord., 31: 105–117. doi: 10.1002/eat.10009
- Issue published online: 15 FEB 2002
- Article first published online: 15 FEB 2002
- Manuscript Accepted: 5 MAY 2001
- National Institute of Health. Grant Number: DK49587
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!